Quantitative Convergence Analysis of Iterated Expansive, Set-Valued Mappings

D. Russell Luke, Nguyen H. Thao, Matthew K. Tam. Quantitative Convergence Analysis of Iterated Expansive, Set-Valued Mappings. Math. Oper. Res., 43(4):1143-1176, 2018. [doi]

@article{LukeTT18,
  title = {Quantitative Convergence Analysis of Iterated Expansive, Set-Valued Mappings},
  author = {D. Russell Luke and Nguyen H. Thao and Matthew K. Tam},
  year = {2018},
  doi = {10.1287/moor.2017.0898},
  url = {https://doi.org/10.1287/moor.2017.0898},
  researchr = {https://researchr.org/publication/LukeTT18},
  cites = {0},
  citedby = {0},
  journal = {Math. Oper. Res.},
  volume = {43},
  number = {4},
  pages = {1143-1176},
}